MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number RS EXPANDED GLENOSPHERE 38MM, +4MM OFFSET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) 320-15-05 - eq rev locking screw; (b)(6) 320-15-05 - eq rev locking screw; (b)(4) 320-38-13 - equinoxe reverse 38mm humeral const liner +2.5.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for dislocation cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness [poor bone quality], unique anatomy, or other condition that impacts the performance of the device.Device specific risks includes dislocation of the prosthesis or any of its components which may require a second surgical intervention or revision.
 
Event or Problem Description
It was reported that an 89 yo female patient, initial right shoulder implanted on (b)(6)2022 , underwent a revision procedure on (b)(6)2022 , approximately 5 months post the initial procedure due to dislocation, scapular notching indicated as the reason.The patient was revised to exactech devices.No breakage of device or surgical delay/prolongation reported.The patient required prolonged hospitalization as a direct result of this issue.The devices will not to be returned due to being discarded by the hospital.No additional information.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16140987
Report Number1038671-2023-00034
Device Sequence Number6704533
Product Code KWS
UDI-Device Identifier10885862186751
UDI-Public10885862186751
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS EXPANDED GLENOSPHERE 38MM, +4MM OFFSET
Device Catalogue Number320-02-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/11/2023
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale